Effondrement des variétés riemanniennes
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 36 (1986), Exposé no. 2, 7 p.
@article{RCP25_1986__36__19_0,
     author = {Pansu, Pierre},
     title = {Effondrement des vari\'et\'es riemanniennes},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:2},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {36},
     year = {1986},
     language = {fr},
     url = {http://www.numdam.org/item/RCP25_1986__36__19_0/}
}
TY  - JOUR
AU  - Pansu, Pierre
TI  - Effondrement des variétés riemanniennes
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:2
PY  - 1986
DA  - 1986///
VL  - 36
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1986__36__19_0/
LA  - fr
ID  - RCP25_1986__36__19_0
ER  - 
Pansu, Pierre. Effondrement des variétés riemanniennes. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 36 (1986), Exposé no. 2, 7 p. http://www.numdam.org/item/RCP25_1986__36__19_0/

[1] S. Aloff, N. Wallach, An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures, Bull. A.M.S. 91 (1975) 93-97. | MR 370624 | Zbl 0362.53033

[2] R. Bishop. R. Crittenden, Geometry of manifolds, Academic Press (1954). | MR 169148 | Zbl 0132.16003

[3] J. Cheeger, Finiteness theorems for Riemannian manifolds, Amer. J. Math. 92 (1970) 61-74. | MR 263092 | Zbl 0194.52902

[4] J. Cheeger, N. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, J. Diff. Geom. 21 (1986). | Zbl 0606.53028

[5] K. Fukaya, A boundary of the set of Riemannian manifolds with bounded curvatures and diameters, preprint univ. of Tokyo (1985). | MR 950552 | Zbl 0652.53031

[6] M. Gromov, Almost flat manifolds, J. Diff. Geom 13 (1978) 231-241. | MR 540942 | Zbl 0432.53020

[7] M. Gromov, Groups of polynomial growth and expanding maps, Publ. Math. I.H.E.S. 53 (1981) 53-78. | Numdam | MR 623534 | Zbl 0474.20018

[8] M. Gromov, Structures métriques pour les variétés riemanniennes, notes de cours rédigées par J. La-fontaine et P. Pansu, CEDIC - Fernand-Nathan, Paris (1981). | MR 682063 | Zbl 0509.53034

[9] J. Mitchell, On Carnot-Caratheodory metrics, Preprint UCLA (1984), | MR 806700 | Zbl 0554.53023

[10] P. Pansu, Croissance des boules et des géodésiques -fermées dans les nilvariétés, Erg. Th. Dynam. Syst. 3 (1983) 415-445. | MR 741395 | Zbl 0509.53040

[11] S. Peters, The regularity of limit metrics in Gromov's compactness theorem, Math. Ann. 273 (1986).

[12] H. Rauch, A contribution to Riemannian geometry in the large, Ann. of Math. 54 (1951) 38-55. | MR 42765 | Zbl 0043.37202

[13]. E. Ruh, Almost flat manifolds, J. Diff. Geom. 17 (1982) 1-14. | MR 658470 | Zbl 0468.53036

[14] L.P.D. Van Den Dries, A.J. Wilkie, Preprint.